Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

December 2, 20215 counties in Massachusetts; Bristol County, Providence County, Rhode Island

NWS Boston/Norton, MA issued this special weather statement at Dec 2, 2021, 9:49 PM EST for 5 counties in Massachusetts; Bristol County, Providence County, Rhode Island. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 2, 2021, 9:49 PM EST (02:49 UTC)
Expired
Dec 2, 2021, 10:45 PM EST
In force
56 min
Issued by
NWS Boston/Norton, MA
Hail
0.25 in
Wind
40

Counties Bristol County, MA, Essex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 43 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 2.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2021-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2021-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

306 
WWUS81 KBOX 030249
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
949 PM EST Thu Dec 2 2021
 
CTZ004-MAZ005>007-012>021-RIZ001>005-030345-
Windham CT-Eastern Essex MA-Southern Worcester MA-Suffolk MA-
Southern Plymouth MA-Central Middlesex County MA-Western Plymouth MA-
Eastern Norfolk MA-Western Essex MA-Southeast Middlesex MA-
Eastern Plymouth MA-Southern Bristol MA-Western Norfolk MA-
Northern Bristol MA-Eastern Kent RI-Northwest Providence RI-
Bristol RI-Western Kent RI-Southeast Providence RI-
949 PM EST Thu Dec 2 2021

...Thunderstorms will impact portions of northeastern Windham, 
Suffolk, Norfolk, central Essex, southeastern Worcester, eastern 
Middlesex, Plymouth, Bristol, northeastern Kent, Providence and 
northern Bristol Counties through 1045 PM EST...

At 949 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from North Andover to near Hampton. Movement was
east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed 
         branches. Little to no impact from hail is expected.

Locations impacted include...
Boston, Providence, Cambridge, New Bedford, Brockton, Quincy, Lynn,
Fall River, Newton, Warwick, Cranston, Lawrence, Somerville,
Pawtucket, Framingham, Waltham, Malden, Brookline, Plymouth and
Medford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4267 7073 4264 7076 4269 7062 4258 7065
      4258 7066 4261 7066 4254 7090 4254 7087
      4242 7091 4237 7105 4225 7088 4234 7088
      4203 7062 4168 7097 4170 7129 4179 7137
      4172 7136 4175 7212 4272 7111
TIME...MOT...LOC 0249Z 267DEG 43KT 4267 7111 4178 7202 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

BW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Dec 2, 6:38 PM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Dec 2, 6:38 PM EST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
638 PM EST Thu Dec 2 2021

.SYNOPSIS...
A cold frontal passage brings a few showers to the region this
evening, followed by windy & colder temperatures overnight into
Friday. Mainly dry and chilly weather is on tap this weekend. This
will quickly be replaced by very mild temperatures along with strong
winds & some rain showers Monday. Much colder/drier air works into
the region late Monday night into Tuesday. An approaching low
pressure system may bring accumulating snow/ice to parts of the
interior on Wednesday with rain favored along the coastal plain.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

630 PM Update...

* Brief line of showers perhaps w/ embedded thunder & brief
  35-45 mph wind gusts cross SNE between 8 pm and midnight

An approaching cold front has triggered a line of showers and
thunderstorms across eastern NY; given just enough instability.
This front will cross the region between 8 pm and midnight with
a brief line of showers; potentially accompanied with a bit of
thunder and brief 35 to 45 mph wind gusts. Otherwise,
colder/drier air works into the region on windy conditions.
Perhaps just a few snow showers/flurries along the east slopes
of the Berks after midnight with dry weather elsewhere.

Bufkit soundings suggest wind gusts up to 40 mph will be
possible over the high terrain and along the east coast.
Elsewhere expect west/northwest wind gusts from 25-30 mph.
Temperatures quickly fall behind the cold front with lows
bottoming out in the low- mid 30s prior to sunrise.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...

Tomorrow

Surface high pressure builds over the region tomorrow resulting in
diminishing wind speeds out of the west/northwest. Deep northwest
flow advects cooler drier air into southern New England with PWATs
<0.25" and temperatures at 925 hPa ranging from -5 to -7 C. This
will support mostly sunny skies and high temperatures in the upper
30s across the interior to the low 40s near the coast.

Tomorrow Night

Winds continue to weaken tomorrow night as high pressure takes
control of the region. Clear skies and weak winds should support
fairly strong radiational cooling. This will allow temperatures to
fall to the low 20s across portions of northwest MA. Elsewhere
across the interior and coastal southern New England temperatures
will range from the mid 20s to low 30s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

Highlights...

* Dry/chilly this weekend other than a passing flurry/snow shower Sat

* Strong to perhaps damaging winds Mon & becoming very mild with
  highs into the 60s with a low risk for a few spots to approach 70

* Some showers Mon/Mon evening followed by much colder temps Tue

* Potential for accumulating snow/ice across the interior on Wed
  with mainly rain favored near I-95, but nothing set in stone

Details...

This Weekend...

Mainly dry and chilly weather is in store for our region this
weekend as high pressure gradually builds in from the west. We can
not rule out a brief passing flurry/snow shower with a moisture
starved shortwave, but nothing impactful expected. High temperatures
will mainly be in the upper 30s to the lower 40s; which is
near/slightly below normal for this time of year.

Monday...

Quite the start to the next work week with strong winds and very
anomalously high temps anticipated on Monday. This is a classic
latitude pattern with below normal temps across much of
central/eastern Canada, while above normal temps are across the
souther U.S. States. This large temp gradient across North America
is setting the stage for large temperature variations; which Monday
will depict.

Going into more details on Monday, A strong shortwave trough will
drop down into the Great Lakes. This will allow Meridional flow to
develop across our region Monday; drawing up anomalous warmth. Even
the MEX guidance which trends towards climatology currently has a
high of 65 at both Boston/Providence. Given 850T warming to between
+8C and +10C and excellent mixing on southwest flow, high
temperatures should reach well into the 60s in many locales. In
fact, it is not out of the question that a few spots take a run at
70 if enough solar insolation is realized. Periods of showers are
expected at times Mon into Mon evening, but an extended period or two
of dry weather may allow for a period of partial sunshine Monday.

The big concern on Monday into Monday evening will be the potential
for strong to perhaps damaging wind gusts. Guidance indicates
southwest winds of 60 to 70 knots at 850 MB. Bufkit soundings
indicate that the atmosphere should be extremely well mixed given
boundary layer warmth. The result will be the potential for
southwest wind gusts of 40 to 60 mph, but too many moving parts to
nail down the magnitude. Another surge of strong winds may occur
late Monday night with the frontal passage. We will have to monitor
this potential closely over the next few days for the potential of
strong to damaging winds.

Tuesday...

As mentioned earlier, given the amount of cold to our north and
warmth to our south pretty wild temperatures swings expected. Dry
weather will follow the cold frontal passage later Mon night,
ushering in much colder air for Tue. It will be dry, but blustery
and much colder with highs temps only in the 30s to near 40.

Wednesday...

Appears to be a decent shot for at least a period of accumulating
snow/ice across the interior on Wednesday at the onset. Antecedent
airmass is rather cold; so if the surface low tracks far enough to
our south a snowstorm would occur across the interior. This is
a scenario that the 12z ECMWF depicts. However, there is not
really much blocking so a further northwest solution with a more
limited period of snow/ice at the onset and a lot more rain are
possible too. This is what the 12Z CMC/GFS indicate. Across the
coastal plain; odds would favor mainly rain but that is
certainly not set in stone.

So in a nutshell, it is way too early to say much more at this
point. But the potential for some accumulating snow/ice exists
on Wednesday with the greatest risk across the interior.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

00Z Update...

Tonight: High Confidence. VFR, but very brief localized
reductions possible between 01z and 05z with a narrow line of
showers and perhaps even a rumble or two of thunder with a cold
front. Winds shift to the W with gusts of 20 to 30 knots with a
few gusts up to 35 knots possible in the high terrain and areas
near the coast.

Friday: High Confidence. VFR with NW wind gusts of 25 to 35 kts.

Friday Night: VFR. Diminishing westerly wind gusts.

KBOS TAF...High confidence.

KBDL TAF...High confidence

Outlook /Saturday through Tuesday/...

Saturday through Sunday: VFR. Breezy.

Sunday Night: Mainly VFR, with local IFR possible. Windy with
local gusts up to 30 kt. Chance SHRA, slight chance FZRA.

Monday: Mainly MVFR, with local IFR possible. Strong winds with
gusts up to 45 kt. SHRA likely.

Monday Night: Mainly VFR, with areas MVFR possible. Strong
winds with gusts up to 40 kt. SHRA likely.

Tuesday: VFR. Windy with local gusts up to 30 kt.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight

Gale force winds from 30-40 mph ramp up overnight behind a passing
cold front. This will support rough seas with significant wave 4
heights of 10 feet or higher for the outer marine zones. Gale
warning in effect through tomorrow afternoon.

Tomorrow

Gale force winds linger into the late morning/early afternoon before
gradually diminishing into tomorrow evening. Seas will subside with
the winds.

Tomorrow Night

West/northwest winds persist tomorrow night. Otherwise fairly calm
conditions for early December. 0-3 foot seas for the near-shore
zones and 4-6 feet for the outer marine zones.

Outlook /Saturday through Tuesday/...

Saturday: Winds less than 25 kt. Seas locally approaching 5 ft.

Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of seas approaching 5 ft.

Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.

Sunday Night: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Local rough seas. Chance of rain
showers.

Monday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 12 ft. Rain showers likely.

Monday Night: Moderate risk for gale force winds with gusts up
to 45 kt. Rough seas up to 12 ft. Rain showers likely.

Tuesday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 11 ft.

&&

.TIDES/COASTAL FLOODING...

Tide heights are rising to their December monthly highs over
the weekend. The following are the astronomical heights and do
not include surge values from local wind/weather conditions.

Boston Saturday 12.1 feet 1029 AM
       Sunday   12.2 feet 1120 AM
       Monday   12.0 feet 1214 PM

Nantucket Saturday 4.3 feet 1129 AM
          Sunday   4.4 feet 1224 PM
          Monday   4.4 feet 120 PM

Providence Saturday 5.9 feet 732 AM
           Sunday   5.9 feet 824 AM
           Monday   5.8 feet 917 AM

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 1 PM EST Friday for ANZ231>235-237-250-251-
     254>256.
     Gale Warning until 10 AM EST Friday for ANZ230-236.

&&

SYNOPSIS...RM/Frank
NEAR TERM...Frank/RM
SHORT TERM...RM
LONG TERM...Frank
AVIATION...RM/Frank
MARINE...RM/Frank
TIDES/COASTAL FLOODING...Staff
Hazardous weather outlook, Dec 2, 5:22 PM EST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
522 PM EST Thu Dec 2 2021

CTZ002>004-MAZ002>024-026-RIZ001>008-032230-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
522 PM EST Thu Dec 2 2021

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential exists for a period of strong to perhaps damaging wind
gusts on Monday. There is also the potential for accumulating snow
and/or ice across parts of interior Southern New England on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-251-254>256-032230-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
522 PM EST Thu Dec 2 2021

...GALE WARNING IN EFFECT UNTIL 1 PM EST FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230-236-032230-
Boston Harbor-Narragansett Bay-
522 PM EST Thu Dec 2 2021

...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Frank

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Dec 2, 7:51 PM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
751 PM EST Thu Dec 2 2021

MAZ002>004-008>010-030145-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Northern Worcester MA-Eastern Franklin MA-Eastern Hampshire MA-
751 PM EST Thu Dec 2 2021

...A strong thunderstorm will impact portions of northwestern
Worcester, western Hampshire, Franklin and northwestern Hampden
Counties through 845 PM EST...

At 751 PM EST, Doppler radar was tracking a strong thunderstorm over
Rowe, or 8 miles east of North Adams, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Little to no impact from hail is expected.

Locations impacted include...
Amherst, Northampton, Greenfield, Orange, Deerfield, Easthampton,
Monroe, Athol, Winchendon, Montague, Southampton, Hadley, Sunderland,
Hatfield, Northfield, Williamsburg, Huntington, Bernardston, Buckland
and Conway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4239 7301 4263 7295 4266 7295 4267 7300
      4270 7295 4270 7302 4274 7302 4271 7208
      4220 7284 4229 7300 4231 7300 4231 7303
      4233 7306 4238 7307
TIME...MOT...LOC 0051Z 271DEG 46KT 4270 7294

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BW
Special weather statement, Dec 2, 9:07 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
907 PM EST Thu Dec 2 2021

CTZ002>004-MAZ004-005-010>012-026-030245-
Hartford CT-Tolland CT-Windham CT-Northwest Middlesex County MA-
Southern Worcester MA-Central Middlesex County MA-Eastern Hampden MA-
Northern Worcester MA-Eastern Hampshire MA-
907 PM EST Thu Dec 2 2021

...Thunderstorms will impact portions of northwestern Windham,
northern Tolland, northern Hartford, Worcester, southeastern
Hampshire, northwestern Middlesex and southeastern Hampden Counties
through 945 PM EST...

At 906 PM EST, Doppler radar was tracking thunderstorms along a line
extending from near Ashby to Wilbraham to near New Hartford Center.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Little to no impact from hail is expected.

Locations impacted include...
Worcester, Springfield, Hartford, Lowell, West Hartford, Manchester,
East Hartford, Enfield, Leominster, Fitchburg, Marlborough,
Shrewsbury, Chelmsford, Dracut, Vernon, Windsor, Agawam, South
Windsor, Farmington and Simsbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4181 7295 4192 7291 4212 7250 4271 7184
      4270 7126 4205 7189 4173 7255 4178 7302
TIME...MOT...LOC 0206Z 274DEG 31KT 4265 7182 4212 7241 4184 7297

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Gaucher
Special weather statement, Dec 2, 9:49 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
949 PM EST Thu Dec 2 2021

CTZ004-MAZ005>007-012>021-RIZ001>005-030345-
Windham CT-Eastern Essex MA-Southern Worcester MA-Suffolk MA-
Southern Plymouth MA-Central Middlesex County MA-Western Plymouth MA-
Eastern Norfolk MA-Western Essex MA-Southeast Middlesex MA-
Eastern Plymouth MA-Southern Bristol MA-Western Norfolk MA-
Northern Bristol MA-Eastern Kent RI-Northwest Providence RI-
Bristol RI-Western Kent RI-Southeast Providence RI-
949 PM EST Thu Dec 2 2021

...Thunderstorms will impact portions of northeastern Windham,
Suffolk, Norfolk, central Essex, southeastern Worcester, eastern
Middlesex, Plymouth, Bristol, northeastern Kent, Providence and
northern Bristol Counties through 1045 PM EST...

At 949 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from North Andover to near Hampton. Movement was
east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Little to no impact from hail is expected.

Locations impacted include...
Boston, Providence, Cambridge, New Bedford, Brockton, Quincy, Lynn,
Fall River, Newton, Warwick, Cranston, Lawrence, Somerville,
Pawtucket, Framingham, Waltham, Malden, Brookline, Plymouth and
Medford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4267 7073 4264 7076 4269 7062 4258 7065
      4258 7066 4261 7066 4254 7090 4254 7087
      4242 7091 4237 7105 4225 7088 4234 7088
      4203 7062 4168 7097 4170 7129 4179 7137
      4172 7136 4175 7212 4272 7111
TIME...MOT...LOC 0249Z 267DEG 43KT 4267 7111 4178 7202

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BW

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 7:51 PM ESTSpecial Weather StatementBOXFranklin, Hampshire54 min
Dec 2, 9:07 PM ESTSpecial Weather StatementBOXWorcester38 min
Dec 2, 10:44 PM ESTSpecial Weather StatementBOXBristol, Essex, Norfolk, Plymouth61 min
Dec 2, 10:48 PM ESTSpecial Marine WarningBOX57 min
Dec 3, 7:12 AM ESTSmall Craft AdvisoryBOX12 hr
Dec 3, 6:51 PM ESTSmall Craft AdvisoryBOX10 hr

Nearby

Special Weather Statements in Massachusetts, 2021Special Weather Statements in Rhode Island, 2021Special Weather Statements in Connecticut, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.